Zur Theorie der elliptischen Modulfunktionen

E. Hecke

Mathematische Annalen (1927)

  • Volume: 97, page 210-242
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Hecke, E.. "Zur Theorie der elliptischen Modulfunktionen." Mathematische Annalen 97 (1927): 210-242. <http://eudml.org/doc/182636>.

author = {Hecke, E.},
journal = {Mathematische Annalen},
pages = {210-242},
title = {Zur Theorie der elliptischen Modulfunktionen},
url = {http://eudml.org/doc/182636},
volume = {97},
year = {1927},

AU - Hecke, E.
TI - Zur Theorie der elliptischen Modulfunktionen
JO - Mathematische Annalen
PY - 1927
VL - 97
SP - 210
EP - 242
UR - http://eudml.org/doc/182636
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.